# SDR QXEA2012012600072

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 176-216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P IS CORRODED BETWEEN STA 176 AND 216.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MINIMUM REMAINING THICKNESS .031", CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 PT 4 AND 51-00-06-910-801. FOUND WITHIN LIMITS IAW RD 8/4-53-4278.  REAPPLIED SURFACE PROTECTIVE FINISH IAW RD 8/4-53-4278.  APPLIED ALUMINIZED PAINT RD 8/4-53-4278.
